JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A METRIC INDUCED BY THE BERGMAN KERNEL
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 36, Issue 4,  2014, pp.853-862
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2014.36.4.853
 Title & Authors
A METRIC INDUCED BY THE BERGMAN KERNEL
Kim, Jong Jin;
  PDF(new window)
 Abstract
In this paper, we define a metric induced by the Bergman Kernel and prove a property that the metric has under any biholomorphic mapping.
 Keywords
Bergman Kernel;(pseudo-)metric;Bergman metric;
 Language
English
 Cited by
 References
1.
N. Aronszajn, The theory of reproducing kernel, Trans. AMS. 68 (1950), 337-404. crossref(new window)

2.
J. Bremermann, "Holomorphic continuation of the kernel and the Bergman metric" in Lectures on functions of a complex variables, Univ. of Mich. Press (1955), 349-383.

3.
I. Graham, Boundary behavior of the Caratheodory and Kobayashi metrics on Strongly Pseudoconvex Domains in $\mathbb{C}^n$ with smooth boundary, Trans. AMS. 207 (1975), 219-240.

4.
M. Jarnicki and P. Pflug, Invariant Distances and Metrics in Complex Analysis, Walter de Gruyter, Berlin, New York, 1993.

5.
M. Jarnicki and P. Pflug, First Steps in Several Complex Variables: Reinhardt Domains, European Mathematical Society, 2008.

6.
J.J. Kim On the singular Kobayashi pseudometrics, Honam Math. Journal 29(4) (2007), 617-630. crossref(new window)

7.
L. Lempert, La metrique de Kobayashi et la representation des domaines sur la boule, Bull. Soc. Math. France 109 (1981), 427-474.

8.
N. Nikolov, Stability and boundary behavior of the Kobayashi metrics, Acta Math. Hungar. 90(4) (2001), 283-291. crossref(new window)

9.
H. L. Royden, "Remarkes on the Kobayashi metric" in Proceedings of the Mary-land Conference on Several Complex Variables II, Lecture Notes in Math. 189, Springer-Verlag (1971), 125-137.

10.
So-chin Chen and Mei-chi Shaw, Partial Differential Equations in Several Complex Variables, Studies in Advanced Mathematics, AMS. 19 (2001).

11.
J. Yu, "Singular Kobayashi metrics and finite type conditions", Proc. AMS. 123 (1995).